# SDR SWAA2025120141084

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 27,597 hours, 14,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT ELECTRICAL ODOR DETECTED IN THE AFT GALLEY, FIRST OFFIER SIDE.  GASPER VENT IN AFT GALLEY SEEMED TO HAVE AN ODOR. NO ISSUES OR ODORS DETECTED NEAR COFFEE POT. EARLY ONSET ODOR SEEMED RUBBER IN NATURE.  USED FIM 21-00 TASK 806, AS A GUIDE FOR T/S,  INSPECTED THE AFT GALLEY ELECTRIC EQUIPMENT & WIRES AREA NO SMALL OR ELECTRIC ODOR FOUND.  RUN APU AND BOTH ENGINES FOR BLEED AIR SOURCE NO SMALL OR ELECTRIC ODOR NOTED IT.
